Quasi-modes corresponding to the stable type of conditionally periodic motion

Yu M. Vorob'ev, Vladimir Itskov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)461-465
Number of pages5
JournalMathematical Notes
Volume55
Issue number5
DOIs
StatePublished - May 1 1994

Fingerprint

Periodic Motion

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{44795d05bc83400383c98449eea8b569,
title = "Quasi-modes corresponding to the stable type of conditionally periodic motion",
author = "Vorob'ev, {Yu M.} and Vladimir Itskov",
year = "1994",
month = "5",
day = "1",
doi = "10.1007/BF02110372",
language = "English (US)",
volume = "55",
pages = "461--465",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "5",

}

Quasi-modes corresponding to the stable type of conditionally periodic motion. / Vorob'ev, Yu M.; Itskov, Vladimir.

In: Mathematical Notes, Vol. 55, No. 5, 01.05.1994, p. 461-465.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Quasi-modes corresponding to the stable type of conditionally periodic motion

AU - Vorob'ev, Yu M.

AU - Itskov, Vladimir

PY - 1994/5/1

Y1 - 1994/5/1

UR - http://www.scopus.com/inward/record.url?scp=34249759611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249759611&partnerID=8YFLogxK

U2 - 10.1007/BF02110372

DO - 10.1007/BF02110372

M3 - Article

AN - SCOPUS:34249759611

VL - 55

SP - 461

EP - 465

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5

ER -